# SDR SWIA201023512

- Difficulty date: January 19, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 14,482 hours, 9,111 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLATS FAIL CAUTION MESSAGE ON APPROACH.  (FLT 6698)  CLEARED INHIBITS, OPERATIONAL CHECKS NORMAL.
